# SDR AALA202507247603

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 39,631 hours, 17,103 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LATCH FOR LAVATORY-D IS DIFFICULT TO OPERATE. LUBED LAVATORY DOOR. PER GPM 17-11-4. OPERATIONAL CHECKS GOOD.
